Volume 29, Number 4

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 4, 29 (2011). Abstract
pdf
Full Article

Jiwei Jia, Xiaozhe Hu, Jinchao Xu and Chen-Song Zhang
Effects of Integrations and Adaptivity for the Eulerian--Lagrangian Method
J. Comp. Math., 29 (2011), pp. 367-395. Abstract
pdf
Full Article

Kai Qu, Renhong Wang and Chungang Zhu
Fitting C1 Sufaces to Scattered Data with S12(D(2) m;n)
J. Comp. Math., 29 (2011), pp. 396-414. Abstract
pdf
Full Article

Minfu Feng, Yanhong Bai, Yinnian He and Yanmei Qin
A New Stabilized Subgrid Eddy Viscosity Method Based on Pressure Projection and Extrapolated Trapezoidal Rule for the Transient Navier-Stokes Equations
J. Comp. Math., 29 (2011), pp. 415-440. Abstract
pdf
Full Article

Guiding Gu
HSS Method with a Complex Parameter for the Solution of Complex Linear System
J. Comp. Math., 29 (2011), pp. 441-457. Abstract
pdf
Full Article

Suqin Chen, Yingwei Wang, and Xionghua Wu
Rational Spectral Collocation Method for a Coupled System of Singularly Perturbed Boundary Value Problems
J. Comp. Math., 29 (2011), pp. 458-473. Abstract
pdf
Full Article

Hongen Jia, Kaitai Li, and Haiyan Sun
Operator Splitting for the Non-stationary Thermal Convection Problems
J. Comp. Math., 29 (2011), pp. 474-490. Abstract
pdf
Full Article